Alert archive / Maryland / Coastal Flood Advisories in 2011

Coastal Flood Advisory 4, NWS Philadelphia/Mount Holly

February 25, 20114 counties in Maryland

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Feb 25, 2011, 3:59 AM EST for 4 counties in Maryland. It took effect at Feb 25, 2011, 10:00 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2011, 3:59 AM EST (08:59 UTC)
In effect from
Feb 25, 2011, 10:00 AM EST
Expired
Feb 25, 2011, 2:00 PM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 55 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 9.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WHUS41 KPHI 250859
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 AM EST FRI FEB 25 2011

MDZ012-015-019-020-251900-
/O.NEW.KPHI.CF.Y.0004.110225T1500Z-110225T1900Z/
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
359 AM EST FRI FEB 25 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
2 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
2 PM EST THIS AFTERNOON. 

* COASTAL FLOODING...TIDES REACHING AROUND 3.5 FEET MLLW AND
  RESULTING IN MINOR TIDAL FLOODING. 

* TIMING...LATE THIS MORNING INTO EARLY THIS AFTERNOON. 

* IMPACTS...AREAS MOST PRONE TO FLOODING WILL EXPERIENCE MINOR
  TIDAL FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS COASTAL FLOOD ADVISORY INDICATES THAT SOUTHERLY WINDS AND
TIDES WILL COMBINE TO GENERATE MINOR FLOODING OF LOW AREAS ALONG
THE SHORE. PLEASE DO NOT PARK YOUR VEHICLE IN AN AREA PRONE TO
TIDAL FLOODING. PLEASE DO NOT TRY TO DRIVE ACROSS FLOODED ROADS. 

&&

$$

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Feb 25, 3:54 AM EST, 5 minutes earlier.

Area forecast discussion, Feb 25, 3:54 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 AM EST FRI FEB 25 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL AFFECT THE AREA TODAY, DRAGGING A COLD
FRONT THROUGH THE AREA LATER THIS AFTERNOON. HIGH PRESSURE WILL
BRIEFLY BUILD IN SATURDAY. A WARM FRONT IS EXPECTED TO LIFT
TOWARD THE AREA SUNDAY INTO SUNDAY NIGHT, FOLLOWED BY A COLD
FRONT LATE MONDAY. ANOTHER COLD FRONT MAY MOVE THROUGH THE AREA
TUESDAY NIGHT INTO WEDNESDAY, FOLLOWED BY HIGH PRESSURE FOR
THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FIRST ROUND OF OVER-RUNNING PRECIPITATION IS MAKING ITS WAY
THROUGH THE AREA EARLY THIS MORNING. THIS PRECIPITATION IS AHEAD OF
THE APPROACHING WARM FRONT, AND ASSOCIATED WITH STRONG ISENTROPIC
LIFT. THE STRONGEST LIFT BEGAN ACROSS THE SOUTHERN PORTIONS OF NEW
JERSEY AND THE DELMARVA AT THE ONSET OF PRECIPITATION, AND SHOULD
CONTINUE TO LIFT NORTH THROUGH AROUND DAYBREAK. WE MAY ACTUALLY GET
A BREAK FOR SOUTHERN NEW JERSEY AND THE DELMARVA SHORTLY AFTER
DAYBREAK, BUT AREAS FROM AROUND PHILADELPHIA NORTHWARD HAVE THE BEST
CHANCE OF HOLDING ON TO THE RAINFALL FOR MUCH OF THE EARLY PART OF
THE DAY. THE LOW PRESSURE SYSTEM WILL BE LIFTING THROUGH THE AREA
AROUND MID-DAY, SO PRECIPITATION IS EXPECTED TO BECOME HEAVIER AHEAD
OF THE SYSTEM, AROUND OR SHORTLY AFTER SUNRISE. THE GFS IS A LITTLE
FASTER THAN THE REST OF THE MODELS, ESPECIALLY THE NAM, SO WE WENT
CLOSER TO THE ECMWF/SREF WITH THE SYSTEM. WE HAVE LEFT THE FLOOD
WATCH AS IT IS WITH THE COUNTIES INCLUDED, BUT HAVE DECIDED TO START
IT WITH THE ISSUANCE OF THE MORNING FORECAST. THE HIGHEST
PRECIPITATION AMOUNTS ARE ARE EXPECTED TO BE FROM AROUND
PHILADELPHIA NORTHWARD, WITH AROUND 1 TO 1.5 INCHES, AND LOCALLY UP
TO 2 INCHES FARTHER NORTH. ANY REMAINING SNOW COVER MAY HELP TO
ADD THE RUNOFF TODAY. THE MAIN THREATS WITH ANY FLOODING ARE
EXPECTED TO BE THE SMALLER CREEKS AND STREAMS, AS WELL AS LOW
LYING AREAS. PLEASE REFER TO THE LAST EST WATCH STATEMENT FOR MORE
INFORMATION.

PORTIONS OF THE POCONOS AND NORTHWEST NEW JERSEY DID EXPERIENCE
SOME FREEZING RAIN OVERNIGHT, BUT THIS HAS ENDED, OR WILL BE SOON
AS TEMPERATURES CONTINUE TO RISE, SO NO PROBLEMS ARE EXPECTED.

THERE STILL EXISTS THE POSSIBILITY OF THUNDERSTORMS LATER THIS
AFTERNOON AHEAD OF THE COLD FRONT, ESPECIALLY IF WE GET ANY
INSOLATION IF CLOUDS BREAK SOME. THERE IS THE POTENTIAL FOR A
MINIMAL AMOUNT OF INSTABILITY TO OCCUR, AND WITH THE STRONG SHEAR,
WE MAY GET SOME STRONG STORMS TO BUILD QUICKLY FOR A BRIEF PERIOD OF
TIME. SPC HAS A PORTION OF OUR AREA OUTLINED IN A /SEE TEXT/ AREA
FOR SEVERE WEATHER TODAY. THIS MAKES SENSE SINCE WE HAVE VERY STRONG
WINDS ABOVE THE SURFACE AND STRONG SHEAR.

THE LAST THING TO MENTION IS THAT WE DECIDED TO KEEP THE HIGH WIND
WARNING AS IT IS. AS MENTIONED BEFORE, THE GFS IS A BIT FASTER THAN
THE REST OF THE MODELS, SO WITH A SLOWER PROGRESSION OF THE SYSTEM,
THE STRONGEST WINDS SHOULD NOT REACH OUR AREA UNTIL THE AFTERNOON.
WINDS AROUND 925-850 MB STILL SHOW 50-60 KNOTS, AND WE SHOULD GET 3
HOUR PRESSURE RISES OF AROUND 10 MB THIS AFTERNOON. PLUS BUFKIT
INDICATES THE STRONG WINDS FROM ALOFT MIXING DOWN TO THE SURFACE.
THEREFORE WE COULD EXPERIENCE WIND GUSTS AROUND 60 MPH THIS
AFTERNOON INTO THE EARLY EVENING AS WE GET ON THE BACK-SIDE OF
THE STORM. PLEASE REFER TO THE LAST EST WARNING STATEMENT FOR MORE
INFORMATION.

TEMPERATURE WISE, WE DECIDED TO LEAN CLOSER TO THE WARMER MET MOS,
BUT STILL BLENDED A SMALL AMOUNT OF THE COOLER MAV IN, ESPECIALLY UP
NORTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
THE LOW PRESSURE SYSTEM SHOULD RAPIDLY MOVE NORTHEAST OF THE AREA
TONIGHT, SO PRECIPITATION SHOULD END QUICKLY AROUND OR SHORTLY AFTER
SUNSET. ALSO, AS THE SYSTEM PULLS AWAY AND THE PRESSURE GRADIENT
SLACKENS, WINDS SHOULD DIMINISH OVERNIGHT AS WELL. WE DO EXPECT SOME
STRONG WINDS HOWEVER THROUGH THE EARLY PORTION OF THE EVENING HOURS.
FOR TEMPERATURES, WE DECIDED TO LEAN CLOSER TO THE COOLER MAV MOS
WITH THE STRONG COOL AIR ADVECTION EXPECTED TO TAKE PLACE AND
CLEARING SKIES AND DIMINISHING WINDS OVERNIGHT.

HIGH PRESSURE IS EXPECTED TO BRIEFLY BUILD IN ACROSS THE AREA ON
SATURDAY, AND THE WEATHER SHOULD REMAIN DRY FOR SATURDAY. THE DAY
SHOULD START OUT WITH LITTLE IN THE WAY OF CLOUD COVER, BUT CLOUDS
ARE EXPECTED TO INCREASE THROUGH THE AFTERNOON. WITH THICKNESSES
MUCH LOWER THAN FRIDAY, TEMPERATURES WILL BE SEVERAL DEGREES COOLER.
WE BLENDED THE MAV/MET MOS, BUT STAYED CLOSER TO THE SLIGHTLY WARMER
MET MOS. BY SATURDAY NIGHT, A WARM FRONT MAY BEGIN LIFTING TOWARD
THE AREA AHEAD OF A DEVELOPING STORM SYSTEM OVER THE CENTRAL PLAINS.
THIS MAY LEAD TO SOME PRECIPITATION ACROSS THE AREA, ESPECIALLY THE
NORTHERN HALF. IT IS POSSIBLE THAT TEMPERATURES MAY BE COOL ENOUGH
FOR THE PRECIPITATION TO FALL AS SNOW, OR A MIX OF RAIN/SNOW AFTER
MIDNIGHT SATURDAY. THIS IS ESPECIALLY TRUE FOR AREAS TOWARD
NORTHWEST NEW JERSEY AND FROM THE LEHIGH VALLEY NORTHWARD IN
PENNSYLVANIA. FOR TEMPERATURES, A BLEND OF MAV/MET MOS WAS USED
AS THEY WERE VERY CLOSE.

BY SUNDAY, THE WARM FRONT IS EXPECTED TO SLOWLY LIFT ACROSS THE
AREA AS THE AFOREMENTIONED LOW PRESSURE SYSTEM DEVELOPS AND MOVES
OUT OF THE CENTRAL PLAINS AND INTO THE MID-MISSISSIPPI RIVER
VALLEY. A WEAK WAVE MAY DEVELOP AND RIDE ALONG THIS WARM FRONT ON
SUNDAY WHILE A WEAK VORT MAX MOVES OVERHEAD. THIS MAY HELP TO
CREATE SOME PRECIPITATION FOR THE DAY SUNDAY, BUT RIGHT NOW IT
DOES NOT LOOK TO BE A COMPLETE WASHOUT FOR OUR AREA. WE DECIDED TO
TAKE A BLEND OF THE MAV/MET MOS, BUT STAYED CLOSER TO THE MAV FOR
TEMPERATURES. HOW HIGH THE TEMPERATURES RISE MAY DEPEND ON HOW
FAST AND HOW FAR THE WARM FRONT LIFTS SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE EXTENDD PERIOD STARTS OUT ACTIVE AND ENDS UP QUIET AS WE
TRANSITION FROM FEBRUARY TO MARCH.

ERLY IN THE PD, A DEVELOPING STORM OVER THE CNTRL PLAINS WILL BRING
A WMFNT THRU THE REGION SUNDAY.  THEN, THE STORM WILL MOVE TO THE
MIDWEST DURG THE DAY ON MONDAY.  IT MOVES TO OUR N MONDAY NIGHT AND
THE ASSOCD CDFNT MOVES THROUGH MONDAY NIGHT OR ERLY TUESDAY MORNING,
BRINGING AN END TO THE PRECIPITATION.

THE 00Z GFS AND ECMWF CAME INTO AGREEMENT IN REGARDS TO THE
SYSTEM, AND ARE SURPRISINGLY NEARLY IDENTICAL TO EACH OTHER. THERE
ARE SOME SLIGHT TIMING AND PLACEMENT DIFFS WRT THE DEVELOPING LOW,
THAT ULTIMATELY COULD IMPACT THE FCST, BUT NOT SIGNIFICANTLY FOR
THIS FORECAST PACKAGE. AS FAR AS PRECIP TYPE GOES, MOST EVERYWHERE
SHUD SEE PLAIN RAIN, WITH THE EXCEPTION OF THE NRN AND WRN ZONES
WHERE IT WILL BE COLD ENOUGH AT THE ONSET FOR SOME FREEZING PRECIP
AT THE ONSET BEFORE A CHANGEOVER TO ALL RAIN. DESPITE THE CURRENT
TIMING DIFFS, MONDAY LOOKS WET, AND HAVE RAISED POPS TO ACCOUNT
FOR THIS. WITH THE REGION IN THE WRM SECTOR, TEMPS SHOULD BE QUITE
WRM ON MONDAY, EVEN WITH THE CLOUD COVER AND RAIN.

PRECIP COMES TO AN END MONDAY NIGHT OR EARLY TUESDAY, AND THEN HIGH
PRESSURE BUILDS IN TO THE SOUTH FOR TUESDAY INTO EARLY WEDNESDAY,
BRINGING DRY WX AND ABV NRML TEMPS.  THEN, A WK SFC LOW IS FCST TO
MOVE TO OUR N DURG THE DAY ON WED AND BRING A CDFNT THROUGH THE
REGION. THE GFS KEEPS THE FROPA DRY, WHILE THE ECMWF CONTINUES TO
HINT AT SOME PRECIP, MAINLY FOR NRN AREAS.  BOTH MDLS HAVE BEEN
INDICATING THIS FOR SEVERAL RUNS.  SO WILL KEEP SOME SCHC POPS OVER
THE N AND SEE HOW THIS PLAYS OUT.

BEHIND THIS SYSTEM, LARGE HIGH PRESSURE WILL BUILD IN FOR THE
REMAINDER OF THE WEEK WITH MORE DRY WX EXPECTED.

&&

.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

IFR CONDITIONS WELL INTO THE DAYLIGHT HOURS WITH LLWS DEVELOPING
AROUND DAYBREAK, THEN VFR CONDITIONS DEVELOPING DURING THE AFTERNOON
ON STRONG NORTHWEST WIND GUSTS. WINDS DIMINISHING DURING THE END OF
THE TAF PERIOD.

ALTHOUGH CEILINGS WERE BOUNCING ACROSS CATEGORIES EARLY THIS
MORNING, THE GENERAL TREND WAS OF DETERIORATING CONDITIONS AT THE
TAF SITES. WE DON'T EXPECT ANY CONSISTENT IMPROVEMENT UNTIL THE COLD
FRONT MOVES THROUGH DURING MID TO LATE AFTERNOON. PRIOR TO THAT, THE
WINDS ABOVE THE SURFACE WILL STRENGTHEN AND CAUSE LLWS TO DEVELOP
EVEN IF SOME GUSTINESS MANAGES TO MIX DOWN. CONDITIONS FAVORABLE FOR
CONVECTION MAY DEVELOP EARLY IN THE AFTERNOON, ESPECIALLY IF CLOUDS
MANAGE TO BREAK AND WE GET SOME SUNSHINE. THIS SEEMS MORE LIKELY
SOUTH THAN NORTH, BUT IT SEEMED WORTH KEEPING THE CB IN THE CLOUD
GROUP FOR ALL SITES.

THAT FRONT WILL CAUSE US TO BREAK OUT FAIRLY RAPIDLY, BUT AT THE
PRICE OF NORTHWEST WINDS GUSTING IN EXCESS OF 40 KNOTS FOR A FEW
HOURS LATER THIS AFTERNOON INTO EARLY THIS EVENING. A HIGH WIND
WARNING REMAINS IN EFFECT. WINDS WILL RELAX OVERNIGHT INTO SATURDAY
MORNING.

OUTLOOK...
A WEAK SYSTEM MAY THEN APPROACH ON SUNDAY WITH A POSSIBLE WARM FRONT
LIFTING TOWARD OUR AREA FROM THE SOUTH. ANOTHER POTENTIALLY STRONG
STORM MAY TAKE AIM ON THE AREA MONDAY WITH AN INITIAL WARM FRONT
LIFTING ACROSS THE REGION AND A STRONGER SOUTHERLY FLOW DEVELOPING.

&&

.MARINE...
WINDS ABOVE THE SURFACE WILL STRENGTHEN TODAY WHILE A MARINE LAYER
DEVELOPS OVER THE WATERS. WE THINK THAT SOLID GALE FORCE GUSTS WILL
MANAGE TO PUSH THROUGH THE MARINE LAYER, AND THE GALE WARNING IS
MAINTAINED OVER ALL WATERS. CONVECTION REMAINS A POSSIBILITY IN
ADVANCE OF THE FRONT. THAT IS ESPECIALLY TRUE AS ONE MOVES SOUTH,
BUT WE MAINTAIN THE POSSIBILITY THROUGHOUT OUR WATERS.

ONCE THE COLD FRONT MOVES THROUGH, THERE IS A QUESTION OF HOW
RAPIDLY THE MARINE LAYER DETERIORATES IN THE COLD AIR ADVECTION.
GUIDANCE SUGGESTS A FAIRLY SHORT WINDOW OF OPPORTUNITY IN THE EARLY
EVENING FOR STORM FORCE GUSTS. WE THINK THIS WARRANTS KEEPING THE
STORM WATCH GOING, BUT NOT UPGRADING TO A STORM WARNING.

WINDS BEGIN TO DIMINISH OVERNIGHT INTO SATURDAY MORNING AS HIGH
PRESSURE THEN BEGINS TO BUILD IN. THERE COULD BE ANOTHER WEAK SYSTEM
SKIRTING BY LATER ON SUNDAY THAT MAY PRODUCE SOME MORE RAIN
ASSOCIATED WITH A LIFTING WARM FRONT. THEN ANOTHER POTENTIALLY
STRONG STORM MAY TAKE AIM ON THE AREA MONDAY WITH AN INITIAL WARM
FRONT LIFTING ACROSS THE REGION AND A STRONGER SOUTHERLY FLOW
DEVELOPING.

&&

.TIDES/COASTAL FLOODING...
AS NOTED PREVIOUSLY, THE BEST CHANCE OF MINOR TIDAL FLOODING SEEMS
TO BE ALONG THE MARYLAND EASTERN SHORE FROM LATE THIS MORNING INTO
EARLY THIS AFTERNOON. CBOFS TIDAL FORECASTS TAKE TOLCHESTER BEACH
ABOVE THE MINOR TIDAL FLOODING LEVEL, AND THAT COULD HAPPEN IF
ENOUGH SOUTHERLY WIND ABOVE THE SURFACE MIXES DOWN. WE HAVE DECIDED
TO GO WITH AN ADVISORY FOR THE EASTERN SHORE FOR MINOR TIDAL
FLOODING.

WE ARE MONITORING THE PHILADELPHIA TIDE GAUGE FOR MINOR TIDAL
FLOODING WITH THE HIGH TIDE AROUND DAWN TODAY ACROSS THE TIDAL
DELAWARE RIVER. BASED ON THE REACTION OF THE REEDY POINT GAUGE AT
THE MOUTH OF THE TIDAL DELAWARE, IT DOESN'T SEEM AS IF IT WILL
HAPPEN. WE NONETHELESS WILL WATCH AND REACT IF NEEDED.

THERE STILL LOOKS TO BE A CHANCE OF BLOWOUT TIDES IN THE FRIDAY
NIGHT TO SATURDAY MORNING TIME FRAME. WE WILL CONTINUE TO MENTION
THAT IN THE HWO.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO MIDNIGHT EST
     TONIGHT FOR PAZ054-055-060>062-067>071.
     FLOOD WATCH THROUGH SATURDAY MORNING FOR PAZ054-055-060>062-
     067>071.
NJ...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO MIDNIGHT EST
     TONIGHT FOR NJZ001-007>010-012>027.
     FLOOD WATCH THROUGH SATURDAY MORNING FOR NJZ001-007>010-012-
     015.
DE...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO MIDNIGHT EST
     TONIGHT FOR DEZ001>004.
MD...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO MIDNIGHT EST
     TONIGHT FOR MDZ008-012-015-019-020.
     COASTAL FLOOD ADVISORY FROM 10 AM THIS MORNING TO 2 PM EST
     THIS AFTERNOON FOR MDZ012-015-019-020.
MARINE...STORM WATCH FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR
     ANZ430-431-450>455.
     GALE WARNING FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON
     FOR ANZ430-431-450>455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...NIERENBERG/ROBERTSON
AVIATION...DELISI
MARINE...DELISI
TIDES/COASTAL FLOODING...DELISI
Hazardous weather outlook, Feb 25, 12:25 AM EST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1225 AM EST FRI FEB 25 2011

NJZ001-PAZ054-055-252100-
SUSSEX-CARBON-MONROE-
1225 AM EST FRI FEB 25 2011

...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH SATURDAY
MORNING...
...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH WIND WARNING.

POCKETS OF FREEZING RAIN WILL OCCUR OVER THE HIGHER ELEVATIONS
DURING THE EARLY PRE-DAWN HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ007>010-012-015-PAZ060>062-067>069-252100-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
1225 AM EST FRI FEB 25 2011

...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH SATURDAY
MORNING...
...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ008-012-015-019-020-252100-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
1225 AM EST FRI FEB 25 2011

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-NJZ016>019-252100-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
1225 AM EST FRI FEB 25 2011

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

BLOWOUT TIDES ARE POSSIBLE DURING THE FRIDAY NIGHT LOW TIDE
CYCLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ070-071-252100-
DELAWARE-PHILADELPHIA-
1225 AM EST FRI FEB 25 2011

...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH SATURDAY
MORNING...
...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH WIND WARNING.

BLOWOUT TIDES ARE POSSIBLE DURING THE FRIDAY NIGHT LOW TIDE
CYCLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-NJZ013-014-020>027-252100-
KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1225 AM EST FRI FEB 25 2011

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

BLOWOUT TIDES ARE POSSIBLE DURING THE FRIDAY NIGHT LOW TIDE
CYCLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-252100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1225 AM EST FRI FEB 25 2011

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS
AFTERNOON...
...STORM WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   STORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALE FORCE WINDS ARE POSSIBLE MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Feb 25, 12:12 AM EST, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1212 AM EST FRI FEB 25 2011

NJZ001-PAZ054-055-250900-
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
1212 AM EST FRI FEB 25 2011

...SOME FREEZING RAIN OVER THE HIGHER ELEVATIONS...

TEMPERATURES WILL HOVER AROUND THE FREEZING MARK OVER THE HIGHER
ELEVATIONS OF CARBON, MONROE AND SUSSEX COUNTIES AS RAIN MOVES
OVER THE AREA DURING THE EARLY PRE-DAWN HOURS. POCKETS OF FREEZING
RAIN WILL OCCUR, AND ALTHOUGH SIGNIFICANT ICING IS NOT EXPECTED,
UNTREATED ROADS MAY BECOME SLICK. PLEASE BE VERY CAREFUL IF YOU
ARE DRIVING THIS MORNING. TEMPERATURES ARE EXPECTED TO RISE ABOVE
FREEZING WELL BEFORE DAYBREAK.

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 12:44 PM ESTSpecial Weather StatementPHICecil61 min
Feb 25, 1:36 PM ESTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot54 min
Feb 25, 1:55 PM ESTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's65 min
Feb 25, 2:19 PM ESTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot56 min

Nearby

Coastal Flood Advisories in Maryland, 2011Every coastal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.